MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS100; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0998-00-3013-55
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A getinge service territory manager (stm) was dispatched to evaluate the iabp unit.The stm was unable to reproduce the issue.The stm replaced the main board, and the issue was resolved.The stm completed all safety, functionality and calibration checks, and all tests passed to factory specifications.The iabp unit was cleared for clinical use and released to the customer.The initial reporter named is a getinge employee whose contact details are: (b)(6), which differs from that of the event site.The full name is (b)(6).
 
Event or Problem Description
It was reported that during preventive maintenance (pm) performed by a getinge service territory manager (stm) the cs100 intra-aortic balloon pump (iabp) nv ram on the main board was not keeping data correctly.There was no patient involvement, and no adverse event reported.
 
Additional Manufacturer Narrative
Updated fields: b4, e1, g4, g7, h2, h6(evaluation method codes), h10.
 
Event or Problem Description
 
Event or Problem Description

Brand Name
CS100
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ 07430
MDR Report Key10662489
Report Number2249723-2020-01659
Device Sequence Number4043678
Product Code DSP
UDI-Device Identifier10607567108650
UDI-Public10607567108650
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number0998-00-3013-55
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/23/2020
Supplement Date Received by Manufacturer10/26/2020
02/10/2021
Initial Report FDA Received Date10/12/2020
Supplement Report FDA Received Date11/20/2020
02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1